MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM TECHNIQUE DEEP CLEAN; TOOTHBRUSH, MANUAL

SUNSTAR AMERICAS, INC. GUM TECHNIQUE DEEP CLEAN; TOOTHBRUSH, MANUAL
Model Number 525D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The toothbrush caused my teeth to break.

Brand Name
GUM TECHNIQUE DEEP CLEAN
Common Device Name
TOOTHBRUSH, MANUAL
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg IL 60195
Manufacturer Contact
darren scheer
301 e. central road
schaumburg, IL 60195
8133633004
MDR Report Key25177017
Report Number1413787-2026-00285
Device Sequence Number10624475
Product Code EFW
UDI-Device Identifier00070942008112
UDI-Public00070942008112
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number525D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/14/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown